# SDR SWAA2021091407340

- Difficulty date: August 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT WING TRAILING EDGE JUST OTBD OF PANEL 651DB; THE WAFFLE PLATE HAS A CRACK AT THE OTBD FASTENER.   REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02 .
